Full Text:   <1996>

CLC number: TP273

On-line Access: 2008-01-25

Received: 2007-06-08

Revision Accepted: 2007-11-23

Crosschecked: 0000-00-00

Cited: 8

Clicked: 3333

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2008 Vol.9 No.4 P.546~551

http://doi.org/10.1631/jzus.A071299


Input-output approach to robust stability and stabilization for uncertain singular systems with time-varying discrete and distributed delays


Author(s):  Hui-jiao WANG, An-ke XUE, Yun-fei GUO, Ren-quan LU

Affiliation(s):  Institute of Automation, Zhejiang Sci-Tech University, Hangzhou 310018, China; more

Corresponding email(s):   hjwang@hdu.edu.cn

Key Words:  Robust stability, Input-output stability, Singular system, Time-varying delay, Linear matrix inequality (LMI)


Hui-jiao WANG, An-ke XUE, Yun-fei GUO, Ren-quan LU. Input-output approach to robust stability and stabilization for uncertain singular systems with time-varying discrete and distributed delays[J]. Journal of Zhejiang University Science A, 2008, 9(4): 546~551.

@article{title="Input-output approach to robust stability and stabilization for uncertain singular systems with time-varying discrete and distributed delays",
author="Hui-jiao WANG, An-ke XUE, Yun-fei GUO, Ren-quan LU",
journal="Journal of Zhejiang University Science A",
volume="9",
number="4",
pages="546~551",
year="2008",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.A071299"
}

%0 Journal Article
%T Input-output approach to robust stability and stabilization for uncertain singular systems with time-varying discrete and distributed delays
%A Hui-jiao WANG
%A An-ke XUE
%A Yun-fei GUO
%A Ren-quan LU
%J Journal of Zhejiang University SCIENCE A
%V 9
%N 4
%P 546~551
%@ 1673-565X
%D 2008
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.A071299

TY - JOUR
T1 - Input-output approach to robust stability and stabilization for uncertain singular systems with time-varying discrete and distributed delays
A1 - Hui-jiao WANG
A1 - An-ke XUE
A1 - Yun-fei GUO
A1 - Ren-quan LU
J0 - Journal of Zhejiang University Science A
VL - 9
IS - 4
SP - 546
EP - 551
%@ 1673-565X
Y1 - 2008
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.A071299


Abstract: 
Based on input-output approach, the robust stability and stabilization problems for uncertain singular systems with time-varying delays are investigated. The parameter uncertainties are assumed to be norm-bounded and the time-varying delays include both discrete delay and distributed delay. By introducing a new input-output model, the time-delay system is embedded in a family of systems with a forward system without time delay and a dynamical feedback uncertainty. A sufficient and necessary condition, which guarantees the system regular, impulse-free and stable for all admissible uncertainties, is obtained. Based on the strict linear matrix inequality, the desired robust state feedback controller is also obtained. Finally, a numerical example is provided to demonstrate the application of the proposed method.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Bliman, P.A., 2000. Extension of Popov absolute stability criterion to non-autonomous systems with delays. Int. J. Control, 73:1349-1361.

[2] Cao, Y., Sun, Y., Lam, J., 1998. Delay dependent robust H( control for uncertain systems with time-varying delays. IEE Proc.-Control Theory & Appl., 145:338-344.

[3] Dai, L., 1989. Singular Control Systems. Springer-Verlag, Berlin, Germany.

[4] Desoer, C.A., Vidyasagar, M., 1975. Feedback Systems: Input-Output Properties. Academic Press, New York.

[5] Fridman, E., Shaked, U., 2006. Input-output approach to stability and L1-gain analysis of systems with time-varying delays. Syst. & Control Lett., 55:1041-1053.

[6] Gu, K., Kharitonov, V.L., Chen, J., 2003. Stability of Time-Delay Systems. Birkhauser, Boston, p.275-323.

[7] Huang, Y.P., Zhou, K., 2000. Robust stability of uncertain time-delay systems. IEEE Trans. on Automatic Control, 45:2169-2173.

[8] Lewis, F.L., 1986. A survey of linear singular systems. Circuits, Systems & Signal Processing, 5:3-36.

[9] Ma, B., Zhu, X., Sun, J., 2005. Guaranteed cost control of uncertain T-S fuzzy descriptor systems. Proc. Int. Conf. on Machine Learning and Cybernetics, 2:742-746.

[10] Mahmoud, M., 2000. Robust Control and Filtering for Time-Delay Systems. Marcel Decker, New York.

[11] Masubuchi, I., Kamitane, Y., Ohara, A., Suda, N., 1997. H( control for descriptor systems: a matrix inequality approach. Automatica, 33:669-673.

[12] Niculoscu, S.I., 2001. Delay Effects on Stability—A Robust Control Approach. Springer-Verlag, London.

[13] Petersen, I.R., 1987. A stabilization algorithm for a class of uncertain linear systems. Syst. & Control Lett., 8:351-357.

[14] Vidyasagar, M., 1993. Nonlinear Systems Analysis (2nd Ed.). Prentice-Hall, Englewood Cliffs, NJ.

[15] Wang, H., Xue, A., Lu, R., Xu, Z., Wang, J., 2007. Robust H( control for discrete singular systems with parameter uncertainties. Acta Automatica Sinica, 33:1300-1305 (in Chinese).

[16] Xu, S., Dooren, P.V., Stefan, R., Lam, J., 2002. Robust stability and stabilization for singular systems with state delay and parameter uncertainty. IEEE Trans. on Automatic Control, 47:1122-1128.

[17] Xu, S., Lam, J., Liu, W., Zhang, Q., 2003a. H( model reduction for singular systems: continuous-time case. IEE Proc.-Control Theory & Appl., 150:637-641.

[18] Xu, S., Lam, J., Yang, C., 2003b. Robust H( control for uncertain singular systems with state delay. Int. J. Rob. Nonl. Control, 13:1213-1223.

[19] Yue, D., Han, Q.L., 2005. Delay-dependent robust H( controller design for uncertain descriptor systems with time-varying discrete and distributed delays. IEE Proc.-Control Theory & Appl., 152:628-638.

[20] Zhou, S., Lam, L., 2003. Robust stabilization of delayed singular systems with linear fractional parametric uncertainties. Circuits, Systems & Signal Processing, 22:579-588.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE